# SDR SWAA2021070892379

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,076 hours, 36,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR HAS LARGE CRACK ; / [01] OK TO CONTINUE PER MEL 25-16-01; SP1B; [02] REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140BF IAW AMM 25-52-10.
